# SDR DHL2000367005

- Difficulty date: October 7, 2000
- Submitted: October 9, 2000
- Operation: Air carrier
- Aircraft: N367DH
- Make and model: Airbus A300 B4-203
- Aircraft serial: MSN265
- System (JASC): 3240 · Landing Gear Brake System
- Part: Panel
- Condition: Malfunctioned
- Location: Brake System
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

DURING TAXI MWP ILLUMINATED, BRAKE HOT.  BRAKES PANEL INDICATED 185 DEGREES ON NR 7 BRAKE.  COMPLIED WITH ABNORMAL PROCEDURES.  BRAKE PANEL WHEN TESTED WOULD NOT TEST FOR NR 7 BRAKE UPON RETURNING TO RAMP.  DEACTIVATED NR 7 BRAKE AND RECAPPED LINES.  DEFER NR 7 BRAKE IAW MEL 32-42-09-1 CAT C ENTER AS DMI 2645.
